RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2017, Volume 102, Issue 2, Pages 178–185 (Mi mz11385)  

This article is cited in 1 scientific paper (total in 1 paper)

On the Dimension of the Subspace of Liouvillian Solutions of a Fuchsian System

R. R. Gontsovab

a Institute for Information Transmission Problems, Russian Academy of Sciences
b National Research University "Moscow Power Engineering Institute"

Abstract: The paper deals with the problem of determining the dimension of the subspace of Liouvillian solutions of a Fuchsian system of linear differential equations in the case where this question can be answered directly in terms of the matrix of coefficients of the system.

Keywords: Fuchsian system, logarithmic connection, Piccard–Vessiot extension, differential Galois group, Liouvillian solution.

Funding Agency Grant Number
Russian Science Foundation 14-50-00150
This work was carried out at the Institute for Information Transmission Problems, Russian Academy of Sciences, and supported by the Russian Science Foundation under grant 14-50-00150.


DOI: https://doi.org/10.4213/mzm11385

Full text: PDF file (440 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2017, 102:2, 149–155

Bibliographic databases:

UDC: 517.927.7
Received: 21.09.2016

Citation: R. R. Gontsov, “On the Dimension of the Subspace of Liouvillian Solutions of a Fuchsian System”, Mat. Zametki, 102:2 (2017), 178–185; Math. Notes, 102:2 (2017), 149–155

Citation in format AMSBIB
\Bibitem{Gon17}
\by R.~R.~Gontsov
\paper On the Dimension of the Subspace of Liouvillian Solutions of a Fuchsian System
\jour Mat. Zametki
\yr 2017
\vol 102
\issue 2
\pages 178--185
\mathnet{http://mi.mathnet.ru/mz11385}
\crossref{https://doi.org/10.4213/mzm11385}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3682789}
\elib{https://elibrary.ru/item.asp?id=29833424}
\transl
\jour Math. Notes
\yr 2017
\vol 102
\issue 2
\pages 149--155
\crossref{https://doi.org/10.1134/S0001434617070173}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000413842800017}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85032333622}


Linking options:
  • http://mi.mathnet.ru/eng/mz11385
  • https://doi.org/10.4213/mzm11385
  • http://mi.mathnet.ru/eng/mz/v102/i2/p178

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Moulay A. Barkatou, Renat R. Gontsov, “Linear Differential Systems with Small Coefficients: Various Types of Solvability and their Verification”, SIGMA, 15 (2019), 058, 15 pp.  mathnet  crossref
  • Математические заметки Mathematical Notes
    Number of views:
    This page:326
    Full text:5
    References:16
    First page:14

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020